# SDR CALA2022022800529

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737-900ER
- Aircraft serial: 31651
- Aircraft time: 30,955 hours, 11,157 cycles
- System (JASC): 3245 · Tire Tube
- Part: Cylinder
- Part number: 162A11207
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED NOSE WHEEL DAMAGE....SMOKE REPORTED FROM TIRE RUBBING FOUND BOTH NLG WHEELS BEARINGS DAMAGED. ATTACHED PICTURES. ATTACHED PICTURES AFTER DETAIL INSPECTION IAW AMM TASK 32-21-00-200-801, FOUND SPACER MISSING ON BOTH AXLES, REF IPC 32-45-21-03 ITEM 25 UPON FURTHER INSPECTION FOUND BOTH LEFT AND RIGHT NOSE GEAR AXELS WITH DAMAGE. REQUIRES NEW INNER CYLINDER. REMOVED AND REPLACED NLG INNER CYLINDER ASSY. REF AMM 32-21-24-400-801. OPS CHECKS AND LEAK CHECKS GOOD. A/C OK TO CON TINUE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1954144  SN OFF 4998 VERIFIED INSTALLATION OF NLG LOWER ASSY. OPS CHECK GOOD NO LEAKS AND STRUT SERVICED REF CHART RE CHECK OF X DIM ON DIP CYLINDER, NLG,   OFF 59-3221-9-9001 4998 ON 59-3221-9-9001 0639
